# SDR ALG2003F00072

- Difficulty date: September 9, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF PHASE, THE LANDING GEAR WOULD NOT RETRACT, RETURNED TO ARA FOR MAINTENANCE.  MAINTENANCE ADJUSTED WEIGHT ON WHEEL SWITCH IAW S76 MM.
